RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 185–198 (Mi cmfd181)  

Averaging of acoustic equation for partially perforated viscoelastic material with channels filled by a liquid

V. V. Shumilova

Ishlinskiy Institute of Mechanical Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: Acoustic equations for combined media consisting of partially perforated viscoelastic material and viscous incompressible liquid filling pores are considered. An averaged model is constructed for the model under consideration, and boundary conditions connecting equations of the obtained averaged model on the boundary between solid viscoelastic material and porous viscoelastic material filled by a viscous incompressible liquid are found. The convergence of limit problems to the solution of corresponding averaged problem with respect to the norm of the space $L^2$ is proved.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 194–208

Bibliographic databases:

UDC: 517.958

Citation: V. V. Shumilova, “Averaging of acoustic equation for partially perforated viscoelastic material with channels filled by a liquid”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 185–198; Journal of Mathematical Sciences, 190:1 (2013), 194–208

Citation in format AMSBIB
\Bibitem{Shu11}
\by V.~V.~Shumilova
\paper Averaging of acoustic equation for partially perforated viscoelastic material with channels filled by a~liquid
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 185--198
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830685}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 194--208
\crossref{https://doi.org/10.1007/s10958-013-1254-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874946422}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd181
  • http://mi.mathnet.ru/eng/cmfd/v39/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:616
    Full text:55
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019